ACTIVITIES

Mobirise

FULL DAY KRUGER PARK SAFARI

Anything is possible as we venture into the vast wilderness of Kruger Park. We enter Orpen gate, around 45 minutes drive from camp. We spend the majority of the day on game drives, with comfort stops, a breakfast and lunch break in Kruger.
Big 5 and a multitude of wildlife can be seen in the amazing Kruger wilderness. Keep your eyes and mind open, to take everything in!!! Don't be shy to ask questions!!
Lunch available at restaurants and shops along the way.

PLEASE SEE:
Guidelines for a pleasant safari
Seasonal facts for safari's
Kruger Park facts





GAME DRIVE TIME: +- 9 HOURS

INCLUDED:
BREAKFAST
BOTTLED WATER
FRUIT JUICE
ENTRANCE FEES

Winter/Autumn: 5.30am - 4.30pm
Summer/Spring: 5am - 4pm

Mobirise

PRIVATE RESERVE SUNSET SAFARI

Enjoy a 3 - 4 hour private reserve guided open vehicle off road safari. BIG 5 and many more wonderful animals roam the reserve, including Giraffe, Hyaenas, Cheetah and African wild dogs.
Enjoy a sunset break in the bush as sundowner snacks and drinks are served as the sun sets, and possibly see some nocturnal animals on drive, as the night sets in.

PLEASE SEE:
Guidelines for a pleasant safari
Seasonal facts for safari's



GAME DRIVE TIME: +-3 HOURS

INCLUDED:
SUNDOWNER SNACKS
SUNDOWNER BEVERAGE (1 inclusive, more can be purchased at lodge)
ENTRANCE FEES

Winter/Autumn: 3pm - 6pm
Summer/Spring: 4pm - 7pm

Mobirise

BLYDE RIVER CANYON BOAT CRUISE

The River Blyde Canyon is the largest 'GREEN' canyon in the world. Hop onto a relaxing guided boat cruise that meanders into the canyon with majestic views and sights of the surrounding Drakensberg mountains, including the 3 RONDAWELS, KADISHI tufa waterfall, MARIEPSKOP peak, BLYDE DAM and more. Possible sightings of hippo's, crocodiles, various antelope, primates and amazing bird life make this scenic tour even more rewarding.

PLEASE SEE:
Blyde River Canyon



ACTIVITY TIME: +- 1,5 HOURS

INCLUDED:
BOTTLED WATER
FRUIT JUICE
ENTRANCE/CRUISE FEES

Times: 9am, 11am, 1pm or 3pm

Mobirise

NATURE BUSH WALK

Enjoy a 1,5 hour guided bush walk in the surrounding bushveld area around camp. This walk will focus on the smaller wonders of nature, as well as tracks and signs, medicinal uses of plants and trees, and birding. Zebra, warthogs, porcupines, a variety of antelope and primates can also be encountered.
Be sure to have good closed walking shoes and preferably long pants to protect from thorns and grass seeds.


ACTIVITY TIME: +- 1,5 HOURS

INCLUDED:
BOTTLED WATER
GUIDE FEES

Winter/Autumn: 6am or 4pm
Summer/Spring: 7am - 3pm

http://www.moholoholo.co.za/facility/wildlife-rehabilitation-centre/?gclid=CjwKCAjw5_GmBhBIEiwA5QSMxHmIWNL_fFMI0a4wOCXcEVGHjSQyw_opfsONF_9RR_pwAtyPD7gt4hoCW68QAvD_BwE

MOHOLOHOLO WILDLIFE REHAB CENTRE

MOHOLOHOLO was established in 1989, and has been a pinnacle wildlife rehab centre driven by many passionate and dedicated people.
Get up close and personal to African animals like lions, leopards, vultures, eagles, and the well known STOFFEL the honey badger on a guided walk and talk tour. Focusing on the importance of conservation, combatting poaching and the effects on wildlife due to human development, habituation, and nursing sick, or injured wild animals back to health where possible, and releasing them back into the wild.
Volunteer programs are available for further involvement.
TO LEARN MORE, CLICK THE IMAGE. 



ACTIVITY TIME: +- 2 HOURS

INCLUDED:
BOTTLED WATER
FRUIT JUICE
ENTRANCE/TOUR FEES

Times: 9am or 3pm

Mobirise

FULL DAY PANORAMA TOUR
(OPTIONAL ON REQUEST)

Visit sites within the Drakensberg mountains. Blyde River Canyon, Bourkes luck potholes, Berlin falls, Lisbon falls, God's window/Wonderview are explored on this journey. Enjoy a lunch at own cost at a restaurant before returning to camp, arriving approximately 4pm. 

PLEASE SEE:
Blyde River Canyon

R1050 PER PERSON (min 3)

ACTIVITY TIME: +- 9 HOURS

INCLUDED:
BREAKFAST
BOTTLED WATER
FRUIT JUICE
ENTRANCE FEES

Winter/Autumn: 7am - 4pm
Summer/Spring: 6am - 3pm

https://www.nourishecovillage.com/

NOURISH ECO VILLAGE TOUR
(OPTIONAL ON REQUEST)

Nourish is an NGO organisation that aims at helping local communities and create awareness on conservation issues. Enjoy a guided tour through a local modern village and interact with locals. A traditional lunch will be prepared for you in the village. Volunteer programs are available for further involvement.
TO LEARN MORE, CLICK THE NOURISH IMAGE

R450 PER PERSON (min 2)

ACTIVITY TIME: +- 4 HOURS

INCLUDED:

BOTTLED WATER
TRADITIONAL LUNCH
GUIDE FEES

Winter/Autumn: 8am - 12pm
Summer/Spring: 7am - 11Am

Offline Website Maker